# SDR C2XA10TY059

- Difficulty date: April 21, 2010
- Submitted: April 21, 2010
- Operation: Air carrier
- Aircraft: N14920
- Make and model: Emb EMB-145LR
- Aircraft serial: 145380
- Aircraft time: 21,883 hours, 16,694 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Support
- Part number: 14575001401
- Part serial: 0079
- Condition: Corroded
- Location: Nr 2 Generator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A COUPLE OF BOLT HOLES OUTBOARD OF THE NR 2 GENERATOR SUPPORT ON THE NR 2 ENG INLET FLANGE HAS CORROSION.  REMOVED CORROSION AND INSTALLED BUSHINGS IAW EC5420-01158.
